Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the extreme eigenvalues of truncated Toeplitz matrices


Author: Seymour V. Parter
Journal: Bull. Amer. Math. Soc. 67 (1961), 191-196
DOI: https://doi.org/10.1090/S0002-9904-1961-10563-6
MathSciNet review: 0123183
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Courant, K. Friedrichs, and H. Lewy, Über die partiellen Differenzengleichungen der mathematischen Physik, Math. Ann. 100 (1928), no. 1, 32–74 (German). MR 1512478, https://doi.org/10.1007/BF01448839
  • 2. U. Grenander and G. Szegö, Toeplitz forms and their applications, Berkeley, University of California Press, 1958. MR 94840
  • 3. M. Kac, W. L. Murdock, and G. Szegö, On the eigenvalues of certain Hermitian forms, J. Rational Mech. Anal. vol. 2 (1953) pp. 767-800. MR 59482
  • 4. S. V. Parter, Extreme eigenvalues of Toeplitz forms and applications to elliptic difference equations, Trans. Amer. Math. Soc., to appear. MR 120492
  • 5. H. Widom, On the eigenvalues of certain Hermitian operators, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 491-522. MR 98321
  • 6. H. Widom, Stable processes and integral equations, Trans. Amer. Math. Soc., to appear. MR 121882
  • 7. H. F. Weinberger, Lower bounds for higher eigenvalues by finite difference methods, Pacific J. Math. vol. 8 (1958) pp. 339-368. MR 107372


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10563-6

American Mathematical Society